# SDR GTIA030103

- Difficulty date: February 22, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND RIGHT ENGINE LOOP A LIGHT ON WOULD NOT GO OUT IN FLIGHT.  RIGHT ENGINE LOOP REMOVED AND REPLACED LOOP AS REQUIRED, OPS CHECK GOOD.  (M)
